Alert archive / Texas / Gale Warnings in 2009

Gale Warning 2, NWS Corpus Christi, TX

December 4, 2009

NWS Corpus Christi, TX issued this gale warning at Dec 4, 2009, 4:05 AM CST. It took effect at Dec 4, 2009, 9:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2009, 4:05 AM CST (10:05 UTC)
In effect from
Dec 4, 2009, 9:00 AM CST
Expired
Dec 4, 2009, 9:00 PM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WHUS74 KCRP 041005
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 AM CST FRI DEC 4 2009

GMZ270-275-041815-
/O.EXT.KCRP.SC.Y.0112.000000T0000Z-091204T1500Z/
/O.NEW.KCRP.GL.W.0002.091204T1500Z-091205T0300Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 AM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
9 AM CST THIS MORNING. 

A NORTHERLY FLOW OF 20 TO 25 KNOTS EARLY THIS MORNING WILL CONTINUE
TO STRENGTHEN TO 30 TO 35 KNOTS BY MID MORNING AS A STRONG HIGH
PRESSURE SYSTEM BUILDS ACROSS THE REGION. SEAS WILL BUILD TO 9 TO
11 FEET BY THIS AFTERNOON. STRONG NORTH WINDS AND LARGE SEAS WILL
CONTINUE INTO TONIGHT BEFORE SUBSIDING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-041815-
/O.CON.KCRP.SC.Y.0112.000000T0000Z-091205T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
405 AM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

A NORTHERLY FLOW OF 20 TO 25 KNOTS WILL STRENGTHEN TO 25 TO 30
KNOTS BY THIS AFTERNOON AS A STRONG HIGH PRESSURE SYSTEM BUILDS
ACROSS THE REGION. GUSTS TO GALE FORCE CAN ALSO BE EXPECTED.
STRONG NORTH WINDS WILL BEGIN TO SUBSIDE ACROSS THE BAYS THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-041815-
/O.CON.KCRP.SC.Y.0112.000000T0000Z-091205T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
405 AM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

A NORTHERLY FLOW OF 20 TO 25 KNOTS EARLY THIS MORNING WILL
CONTINUE TO STRENGTHEN TO 25 TO 30 KNOTS BY THIS AFTERNOON AS A
STRONG HIGH PRESSURE SYSTEM BUILDS ACROSS THE REGION. GUSTS IN
EXCESS OF GALE FORCE CAN ALSO BE EXPECTED. SEAS WILL BUILD TO 9 TO
11 FEET BY THIS AFTERNOON. STRONG NORTH WINDS AND LARGE SEAS WILL
CONTINUE INTO TONIGHT BEFORE SUBSIDING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAR
2 follow-up statements
188 
WHUS74 KCRP 041848
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 PM CST FRI DEC 4 2009

GMZ270-275-050300-
/O.CON.KCRP.GL.W.0002.000000T0000Z-091205T0300Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1248 PM CST FRI DEC 4 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A NORTHERLY FLOW OF AROUND 35 KNOTS WITH GUSTS TO AROUND 40 KNOTS
WILL CONTINUE THROUGH THIS AFTERNOON AS A STRONG HIGH PRESSURE
SYSTEM BUILDS ACROSS THE REGION. SEAS 9 TO 11 FEET WILL ALSO
CONTINUE. STRONG NORTH WINDS AND LARGE SEAS WILL CONTINUE INTO
TONIGHT BEFORE SUBSIDING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-050300-
/O.CON.KCRP.SC.Y.0112.000000T0000Z-091205T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1248 PM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A NORTHERLY FLOW OF 25 TO 30 KNOTS WILL CONTINUE THIS AFTERNOON AS
A STRONG HIGH PRESSURE SYSTEM BUILDS ACROSS THE REGION. GUSTS TO
GALE FORCE CAN ALSO BE EXPECTED. STRONG NORTH WINDS WILL BEGIN TO
SUBSIDE ACROSS THE BAYS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-050300-
/O.CON.KCRP.SC.Y.0112.000000T0000Z-091205T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1248 PM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A NORTHERLY FLOW OF 25 TO 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON AS
A STRONG HIGH PRESSURE SYSTEM BUILDS ACROSS THE REGION. GUSTS TO
GALE FORCE CAN ALSO BE EXPECTED. SEAS 6 TO 8 FEET CAN ALSO BE EXPECTED.
STRONG NORTH WINDS AND LARGE SEAS WILL CONTINUE INTO TONIGHT
BEFORE SUBSIDING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
076 
WHUS74 KCRP 050316
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
916 PM CST FRI DEC 4 2009

GMZ270-275-051000-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-091205T0300Z/
/O.EXA.KCRP.SC.Y.0112.000000T0000Z-091205T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
916 PM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

THE TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE GULF AND
HIGH PRESSURE BUILDING INTO TEXAS WILL CONTINUE TO GENERATE 25 TO
30 KNOT WINDS. THE WINDS SHOULD RAPIDLY FALL BELOW SCA CRITERION
BY SUNRISE AS SURFACE HIGH PRESSURE BECOMES CENTERED ALONG THE
TEXAS COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-050430-
/O.EXP.KCRP.SC.Y.0112.000000T0000Z-091205T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
916 PM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE FALLEN BELOW SCA CRITERION. THEREFORE...THE SMALL CRAFT
ADVISORY FOR THE BAYS WAS ALLOWED TO EXPIRE.

$$

GMZ250-255-051000-
/O.EXT.KCRP.SC.Y.0112.000000T0000Z-091205T1000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
916 PM CST FRI DEC 4 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST
SATURDAY. 

WINDS WILL CONTINUE TO FALL BELOW SMALL CRAFT ADVISORY CRITERION
THROUGH THE LATE EVENING HOURS. HOWEVER...WAVE HEIGHTS SHOULD
REMAIN NEAR 7 FEET AFTER MIDNIGHT...THEN FALL BELOW THE 7 FEET
THRESHOLD BY THE EARLY MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 3, 11:26 PM CST, 4 hours 39 minutes earlier.

Area forecast discussion, Dec 3, 11:26 PM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1126 PM CST THU DEC 3 2009

.DISCUSSION...UPDATED FOR AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR CIGS WILL CONTINUE OVERNIGHT AS OVERRUNNING
GRADUALLY INCREASES AHEAD OF A DIGGING UPPER LEVEL LOW.
PRECIPITATION CHANCES WILL INCREASE ACROSS THE COASTAL PLAINS OF
SOUTH TEXAS AFTER 09Z AS ISENTROPIC ASCENT BECOMES AIDED BY
INCREASING DYNAMICS ALOFT. MVFR CIGS/LIQUID PRECIPITATION IS
ANTICIPATED AFTER 09Z THROUGH THE REST OF FRIDAY FOR THE SOUTHERN
TERMINAL AERODROMES (KLRD-KALI-KCRP). HOWEVER...FROZEN
PRECIPITATION MAY DEVELOP OVER KVCT AFTER 18Z AS A COLDER AIR
MASS BUILDS INTO SOUTHEAST TEXAS COOLING THE THERMAL PROFILE TO
ONE MORE CONDUCIVE FOR SLEET/SNOW. MVFR CIGS SHOULD ALSO DEVELOP
OVER KVCT AFTER 12Z. NORTHERLY SURFACE WINDS WILL GRADUALLY
INCREASE ACROSS SOUTH TEXAS THROUGH FRIDAY AFTERNOON AS A COASTAL
LOW DEEPENS OVER THE WESTERN GULF. A COLD/DRY/SUBSIDENT AIR MASS
WILL BUILD INTO THE REGION FRIDAY EVENING WITH WEAKENING WINDS
VFR CONDITIONS DEVELOPING AS A RESULT.

&&

.PREV DISCUSSION... /ISSUED 448 PM CST THU DEC 3 2009/

SHORT TERM (TONIGHT THROUGH FRIDAY)...A TRICKY WINTER WX FCST IS ON
TAP FOR FRI. BEGINNING WITH TONIGHT...HIGH PRESSURE WILL BE SURGING
INTO S TX WITH STRENGTHENING N WINDS USHERING IN A COLDER AIRMASS.
ISENTROPIC LIFT OVER THIS COLD HIGH PRESSURE WILL INCREASE OVERNIGHT
INTO FRI MORNING WITH A SLIGHT CHC ACROSS THE SRN CWA OVRNITE
BECOMING CATEGORICAL BY FRI MORNING ACROSS THE EASTERN HALF OF THE
CWA AND CHC TO LIKELY ACROSS THE W CWA. THE NAM IS SLIGHTLY WARMER
AND DRIER THAN THE GFS BUT THE GFS HAS BEEN CONSISTENT WITH PRECIP
IN THE FCST AND TEMPS DROPPING THRU THE AFTERNOON...THEREFORE HAVE
LEANED TOWARD THE GFS SOLN. A STRONG VORT MX WILL BE ROUNDING THE
BASE OF A POTENT LOW AND MOVG ACROSS S TX ON FRI. LARGE OMEGA/LIFT
WILL BE IN PLACE ALONG WITH THE LFQ OF A STRONG JET. WHAT WILL BE
LACKING WILL BE LOW LEVEL FORCING ALTHOUGH MID LEVEL FORCING IS
EVIDENT WITH SOME CONVERGENCE IN THE 750MB LEVEL...ALONG WITH
ISENTROPIC LIFT. GIVEN ALL OF THE AFOREMENTIONED
FEATURES...CONFIDENCE IS HIGH FOR RAIN. HOWEVER...SNOW WILL BE TOUGH
TO FCST DUE TO TIMING OF ARRIVAL OF THE COLDER AIRMASS AND TIMING OF
WHEN THE MOISTURE WILL EXIT THE AREA. THE GFS FCST SOUNDINGS ACROSS
THE NRN CWA...ESPECIALLY FOR THE NE CWA...SHOW A DECENT SNOW PROFILE
WITH MOIST LAYER WELL INTO THE -10 DEGREE C LEVELS WHICH IS NEEDED
FOR SNOW CATALYST. SLIGHTLY FARTHER S AND W...THE SOUNDINGS ARE
DRIER IN THE LEVELS AROUND -10 DEGREES...BUT DO SHOW MOISTURE IN THE
0 TO -4 DEGREES LEVELS WHICH MIGHT BE ENOUGH FOR A MIX OF SNOW AND
RAIN. AT THE SFC THE TEMPS ARE JUST ABV FREEZING BY AFTERNOON SO
SOME MELTING IS ALSO EXPECTED AND WITH GROUND TEMPS WELL ABV
FREEZING...AM NOT EXPECTING MUCH ACCUMULATION. THE BEST CHC OF ANY
ACCUM WOULD BE AROUND THE NE CWA WHERE THE DEEPER COLDER MOISTURE
IS EXPECTED BUT ACCUM ARE EXPECTED TO BE LESS THAN ONE INCH. ALSO
CAN NOT RULE OUT ISOL ELEVATED THUNDER GIVEN UPPER LEVEL DYNAMICS.

PRECIP IS EXPECTED TO RAPIDLY DIMINISH AND EXIT TO THE E AND NE
THROUGH LATE FRI AFTERNOON/EVENING. HOWEVER...ANY WET SURFACES THAT
DO NOT HAVE TIME TO DRY BEFORE THE ONSET OF FREEZING
TEMPS...ESPECIALLY OVERNIGHT WHEN A HARD FREEZE IS EXPECTED...MAY
PRODUCE HAZARDOUS TRAVEL CONDITIONS. THIS WOULD MAINLY BE A PROBLEM
FOR BRIDGES AND OVERPASSES.

ANOTHER CONCERN WILL BE THE POTENTIAL FOR MINOR TIDAL OVERFLOW DUE
TO A STRENGTHENING NE FLOW OVER THE GULF WATERS. HOWEVER...BY THE
TIME IT IS HIGH TIDE...THE WINDS WILL BECOME N WHICH SHOULD
INHIBIT TIDAL OVERFLOW. WILL CONTINUE TO MONITOR WINDS FOR A NE
DIRECTION LASTING LONGER THAN ANTICIPATED.

MARINE...SCA CONDITIONS WILL DEVELOP TONIGHT AS A STRONG HIGH
PRESSURE SYSTEM BUILDS ACROSS THE REGION. WINDS WILL CONTINUE TO
STRENGTHEN ON FRI WITH WINDS AROUND 30 KNOTS ACROSS THE COASTAL
WATERS AND GUSTS IN EXCESS OF GALE FORCE ACROSS THE OFFSHORE WATERS.
VERY COLD AND RAINY CONDITIONS CAN BE EXPECTED THROUGH MUCH OF THE
DAY FRIDAY THEN TAPERING OFF IN THE EVENING.

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...GFS/ECMWF AND NAM ARE
ALL SHOWING ANY REMAINING PRECIP OFFSHORE BY 00Z SAT W/ CLOUDS
CLEARING RAPIDLY FROM NW TO SE AS THE UPR TROUGH MVS EAST OF THE
AREA. THE COLD HIGH CENTER WILL SETTLE DIRECTLY OVER THE REGION BY
12Z SAT AND THIS WILL LEAD TO A VERY COLD MORNING W/ LOTS OF MID 20S
INLAND AND THE FREEZE LINE VERY CLOSE TO THE COAST IF NOT RIGHT UP
TO THE BAYS IN SOME SPOTS. HAVE ISSUED A FREEZE WATCH TO INCREASE
EARLY AWARENESS OF THIS MAJOR FREEZE EVENT AND THIS WILL ALMOST
CERTAINLY BE UPGRADED TO A WARNING ON FRI.

MODELS SHOW A COASTAL TROUGH DEVELOPING ON SAT W/ OVERRUNNING
MOISTURE AND PRECIP SAT NIGHT INTO SUN AS AN UPPER DISTURBANCE MOVES
ACROSS THE REGION. THE COASTAL TROUGH MOVES OFFSHORE BUT IS FORECAST
TO RE-DEVELOP EARLY NEXT WITH W/ LOW PRECIP CHCS CONTINUING AS
ADDITIONAL WEAK DISTURBANCES MOVE ACROSS THE REGION. THE TIMING OF
ALL THIS IS HIGHLY UNCERTAIN AND CLOUDS AND PRECIP WILL PLAY A HUGE
ROLE IN TEMPS SUN AND MON AND THIS IS PROVIDING LOW CONFIDENCE IN
BOTH THE POP AND TEMP FORECAST...NOT TO MENTION WINDS DURING THIS
PERIOD. MODELS DO AGREE ANOTHER STRONG FRONT WILL MOVE ACROSS THE
REGION AROUND WEDNESDAY W/ TEMPS COOLING ONCE AGAIN AFTER A BRIEF
WARMUP AND HIGHS POSSIBLY BACK INTO THE 70S TUE AHEAD OF THIS FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    40  41  29  53  42  /  50  80  10   0  20
VICTORIA          38  39  25  52  36  /  20  80  10   0  20
LAREDO            39  41  30  59  41  /  30  40   0   0  10
ALICE             38  39  26  55  40  /  50  80  10   0  20
ROCKPORT          40  41  31  53  44  /  40  80  10   0  20
COTULLA           39  40  23  55  38  /  20  40   0   0  10
KINGSVILLE        39  40  27  54  42  /  50  80  10   0  20
NAVY CORPUS       43  44  33  53  47  /  50  80  10   0  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

     WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM CST FRIDAY FOR THE
     FOLLOWING ZONES: BEE...CALHOUN...GOLIAD...LIVE OAK...
     REFUGIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 PM CST FRIDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR.

&&

TM/95...AVIATION
Hazardous weather outlook, Dec 3, 5:50 AM CST, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
550 AM CST THU DEC 3 2009

GMZ230-235-250-255-270-275-TXZ229>234-239>247-041200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
550 AM CST THU DEC 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP LATE TONIGHT ACROSS
THE MIDDLE TEXAS COASTAL WATERS. NO OTHER HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SURGE OF COLDER AIR WILL ARRIVE IN SOUTH TEXAS ON FRIDAY AS AN
UPPER LEVEL DISTURBANCE MOVES OUT OF THE SOUTHERN ROCKIES INTO
CENTRAL TEXAS. AREAS OF LIGHT RAIN WILL DEVELOP OVER SOUTH TEXAS
EARLY FRIDAY MORNING. THE AIRMASS IS EXPECTED TO BECOME SUFFICIENTLY
COLD ENOUGH THROUGH A DEEP LAYER OF THE ATMOSPHERE BY THE AFTERNOON
THAT A MIXTURE OF RAIN AND SNOW...OR A CHANGE OVER TO ALL SNOW...
IS LIKELY ALONG AND NORTH OF A COTULLA TO MATHIS TO ROCKPORT LINE.
THERE IS ALSO A CHANCE LIGHT SNOW COULD MIX IN WITH THE RAIN
ACROSS JIM WELLS...SAN PATRICIO AND NUECES COUNTIES LATE FRIDAY
AFTERNOON AND EARLY EVENING BEFORE THE PRECIPITATION ENDS.

AT THIS TIME IT APPEARS THERE IS A SLIGHT CHANCE THAT LIGHT
ACCUMULATIONS OF LESS THAN 1 INCH OF SNOW COULD OCCUR ACROSS
PORTIONS OF VICTORIA...GOLIAD...NORTHERN BEE AND NORTHERN LIVE OAK
COUNTIES IN THE LATE AFTERNOON AS TEMPERATURES FALL THROUGH THE
DAY INTO THE LOWER 30S. ACCUMULATIONS ELSEWHERE ACROSS SOUTH TEXAS
ARE NOT EXPECTED.

STRONG TO VERY STRONG OFFSHORE FLOW WILL RESULT IN A STRONG SMALL
CRAFT ADVISORY OVER THE BAYS AND GULF WATERS FRIDAY AS WELL AS
BORDER LINE GALE CONDITIONS OVER THE GULF WATERS.

FREEZING TEMPERATURES RANGING FROM THE MID 20S TO LOWER 30S ARE
EXPECTED ACROSS ALL OF SOUTH TEXAS...EXPECT FOR THE IMMEDIATE
COASTLINE...FRIDAY NIGHT AND SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR

In the hours before

Special weather statement, Dec 4, 1:27 AM CST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
127 AM CST FRI DEC 4 2009

TXZ229>234-239>247-041600-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
127 AM CST FRI DEC 4 2009

...WINTRY PRECIPITATION POSSIBLE ACROSS PORTIONS OF SOUTH TEXAS
TODAY AND FREEZING TEMPERATURES EXPECTED ACROSS MOST OF SOUTH
TEXAS TONIGHT...

A SURGE OF MUCH COLDER AIR WILL ARRIVE IN SOUTH TEXAS EARLY TODAY.
HIGHS ONLY IN THE UPPER 30S TO LOWER 40S ARE EXPECTED THIS MORNING
ACROSS SOUTH TEXAS...WITH TEMPERATURES FALLING INTO THE MID 30S
ACROSS SOME INLAND SECTION THIS AFTERNOON. WIND CHILL VALUES IN
THE MID TO UPPER 20S ARE EXPECTED DURING THE DAY TODAY ACROSS MOST
OF SOUTH TEXAS.

AREAS OF LIGHT TO MODERATE RAIN WILL DEVELOP OVER SOUTH TEXAS
EARLY THIS MORNING AS AN UPPER DISTURBANCE MOVES INTO THE REGION
FROM THE NORTHWEST. THE AIRMASS IS EXPECTED TO BECOME SUFFICIENTLY
COLD ENOUGH THROUGH A DEEP LAYER OF THE ATMOSPHERE BY THE
AFTERNOON THAT A MIXTURE OF RAIN AND SNOW...OR A CHANGE OVER TO
ALL SNOW...IS LIKELY ALONG AND NORTH OF A COTULLA TO MATHIS TO
PORT OCONNOR LINE. THERE IS A SLIGHT CHANCE LIGHT SNOW COULD MIX
IN WITH THE RAIN ACROSS JIM WELLS...SAN PATRICIO AND NUECES
COUNTIES LATE THIS AFTERNOON AND EARLY EVENING BEFORE THE
PRECIPITATION ENDS.

MOST SNOWFALL IS NOT EXPECTED TO ACCUMULATE ACROSS THE AREA...HOWEVER
SOME LIGHT SNOW ACCUMULATIONS UP TO ONE INCH WILL BE POSSIBLE
MAINLY ACROSS LIVE OAK...BEE...GOLIAD...REFUGIO...VICTORIA AND
CALHOUN COUNTIES AS TEMPERATURES FALL THROUGH THE DAY AND APPROACH
FREEZING.

SKIES ARE EXPECTED TO CLEAR FROM NORTHWEST TO SOUTHEAST THIS EVENING
AS THE UPPER LEVEL DISTURBANCE MOVES EAST INTO SOUTHEAST TEXAS AND
STRONG HIGH PRESSURE SETTLES DIRECTLY ACROSS SOUTH TEXAS. THIS
WILL ALLOW TEMPERATURES TO DROP RAPIDLY TONIGHT WITH FREEZING
TEMPERATURES DEVELOPING ACROSS SOME INLAND AREAS THIS EVENING. LOW
TEMPERATURES SATURDAY MORNING ARE FORECAST TO REACH THE MID TO
UPPER 20S ACROSS THE REGION WITH A HARD FREEZE OCCURRING ACROSS
MUCH OF THE INLAND AREA. THIS INCLUDES AREAS NORTHWEST OF A PORT
LAVACA TO REFUGIO TO KINGSVILLE LINE. THE BARRIER ISLANDS ARE
EXPECTED TO REMAIN JUST ABOVE FREEZING...HOWEVER THE FREEZE LINE
IS NOW EXPECTED TO PUSH RIGHT UP TO THE BAYS ACROSS MUCH OF THE
COASTAL BEND AND MIDDLE TEXAS COAST.

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...
AND ADVISORIES ON THIS DEVELOPING WEATHER SCENARIO. YOU CAN ALSO
VISIT OUR WEB SITE FOR THE LATEST FORECASTS AT
WEATHER.GOV/CORPUSCHRISTI.

JAR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 4:19 AM CSTFreeze WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more30 hr
Dec 4, 9:47 AM CSTWinter Storm WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, Victoria5 hr

Nearby

Gale Warnings in Texas, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.